# SDR SWAA2021080528621

- Difficulty date: March 10, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,606 hours, 11,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL #120EF UPPER SURFACE CORRODED L/H AND R/H PANEL EDGES. / FWD CARGO FLOOR PNL 120EF UPPER SURFACE CORRODED BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 FABRICATED NEW PNL 120EF IAW SRM 51-40-05-0G-0 AND IAW AMM 25-52-01-201-801 TREATED AND PRIMED IAW SRM 51-20-01-0G-0 ATAG A35602
